Geradenfamilien, Enveloppen und Evoluten.

E. Heil; Volker Douglas; C. Lübbert

Journal für die reine und angewandte Mathematik (1976)

  • Volume: 0283_0284, page 370-383
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Heil, E., Douglas, Volker, and Lübbert, C.. "Geradenfamilien, Enveloppen und Evoluten.." Journal für die reine und angewandte Mathematik 0283_0284 (1976): 370-383. <>.

author = {Heil, E., Douglas, Volker, Lübbert, C.},
journal = {Journal für die reine und angewandte Mathematik},
language = {ger},
pages = {370-383},
title = {Geradenfamilien, Enveloppen und Evoluten.},
url = {},
volume = {0283\_0284},
year = {1976},

AU - Heil, E.
AU - Douglas, Volker
AU - Lübbert, C.
TI - Geradenfamilien, Enveloppen und Evoluten.
JO - Journal für die reine und angewandte Mathematik
PY - 1976
VL - 0283_0284
SP - 370
EP - 383
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.